BibTeX record journals/ijmmsc/ZhengX10

download as .bib file

@article{DBLP:journals/ijmmsc/ZhengX10,
  author    = {Bo Zheng and
               Huafeng Xiao},
  title     = {Existence of Multiple Solutions of a Second-Order Difference Boundary
               Value Problem},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2010},
  pages     = {907453:1--907453:21},
  year      = {2010},
  url       = {https://doi.org/10.1155/2010/907453},
  doi       = {10.1155/2010/907453},
  timestamp = {Mon, 08 Jun 2020 22:18:16 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmmsc/ZhengX10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics